# SDR DALA2023061204768

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 73,899 hours, 27,924 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 CREW REPORTS L2 WOULD NOT OPEN. CORRECTIVE ACTION: CYCLED DOOR. NO DEFECTS NOTED. CHECKS GOOD PER B757 AMM 52-11. (4826438)
